Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Wilmington, OH

June 19, 2014Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2014, 3:18 PM EDT for Preble County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 3:18 PM EDT (19:18 UTC)
Expired
Jun 19, 2014, 3:45 PM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Preble County, OH

The radar

The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WUUS51 KILN 191918
SVRILN
OHC135-191945-
/O.NEW.KILN.SV.W.0099.140619T1918Z-140619T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 345 PM EDT.

* AT 318 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  OKLAHOMA...MOVING EAST AT 5 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  EATON...
  LEWISBURG...

IN ADDITION...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 4 AND 17...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
      3974 8479
TIME...MOT...LOC 1918Z 290DEG 4KT 3979 8463

HAIL...1.00IN
WIND...60MPH

$$

SITES
2 follow-up statements
363 
WWUS51 KILN 191929
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT THU JUN 19 2014

OHC135-191945-
/O.CON.KILN.SV.W.0099.000000T0000Z-140619T1945Z/
PREBLE OH-
329 PM EDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN PREBLE COUNTY...

AT 330 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR OKLAHOMA...MOVING EAST AT 5
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LEWISBURG.

IN ADDITION...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR THE
PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 4 AND 17...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
      3974 8479
TIME...MOT...LOC 1929Z 290DEG 4KT 3979 8462

HAIL...0.75IN
WIND...60MPH

$$

SITES
567 
WWUS51 KILN 191938
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT THU JUN 19 2014

OHC135-191947-
/O.CAN.KILN.SV.W.0099.000000T0000Z-140619T1945Z/
PREBLE OH-
338 PM EDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PREBLE COUNTY HAS
BEEN CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS BUT IS STILL CAPABLE OF 
PRODUCING VERY HEAVY RAINFALL.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
      3974 8479
TIME...MOT...LOC 1937Z 290DEG 4KT 3978 8460

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:02 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 19, 2:02 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EDT THU JUN 19 2014

.SYNOPSIS...
A SLOW MOVING FRONTAL BOUNDARY INTERACTING WITH A VERY MOIST AND
UNSTABLE AIRMASS WILL BRING THE LIKELIHOOD FOR SHOWERS AND
THUNDERSTORMS TODAY THROUGH FRIDAY. DRIER WEATHER IS EXPECTED FOR
SATURDAY AND SUNDAY WHEN SURFACE HIGH PRESSURE IS FORECAST TO
TRAVEL ACROSS THE GREAT LAKES AND OHIO VALLEY ON A NORTHWEST FLOW
ALOFT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME SCATTERED CONVECTION CONTINUES TO DROP SOUTHEAST THROUGH THE
WHITEWATER AND MIAMI VALLEYS. SFC BOUNDARY THAT THE CONVECTION IS
ASSOCIATED WITH IS FORECAST TO CONTINUE TO SAG SOUTH TODAY TO
NEAR THE OHIO RIVER. ACTIVITY SHOULD BECOME MORE NUMEROUS IN THE
SOUTH THIS AFTERNOON...WITH THE NORTHEAST DRYING OUT. ADJUSTED
POPS ACCORDINGLY.

TEMPERATURES WILL BE SOMEWHAT COOLER TODAY DUE TO CLOUD COVER AND
PRECIPITATION...WITH HIGHS FORECAST TO BE IN THE 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
WITH THE FRONT NEAR THE OHIO RIVER...THE CHANCE OF THUNDERSTORMS
WILL PERSIST TONIGHT...MAINLY IN SOUTHERN COUNTIES. EXPECT
NUMEROUS THUNDERSTORMS FRIDAY WHEN CONVECTION WILL BE ENHANCED
BY A STRONG SHORT WAVE TRAVELING ALONG THE FRONT...COINCIDING WITH
DAYTIME HEATING AND INSTABILITY.

A DRIER PATTERN WILL BEGIN ON SATURDAY WHEN A RIDGE OF HIGH
PRESSURE IS FORECAST TO BUILD IN ON A NORTHWEST FLOW ALOFT.
HOWEVER...THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP IN RESIDUAL MOISTURE AND
INSTABILITY...MAINLY OVER SOUTHEASTERN LOCATIONS.

LOOK FOR NEAR NORMAL HIGHS IN THE 80S BOTH FRIDAY AND SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE PATTERN THROUGH THE EXTENDED FORECAST PERIOD WILL BE
CHARACTERIZED BY WEAK RIDGING OVER THE SOUTH CENTRAL
STATES...GRADUALLY FLATTENING BY EARLY NEXT WEEK. THE OHIO VALLEY
WILL BE ON THE NORTHERN PERIPHERY OF THIS RIDGE...WITH A GENERALLY
ILL-DEFINED SURFACE PRESSURE PATTERN UNDERNEATH. BY THE MIDDLE OF
THE WEEK...12Z MODEL RUNS SUGGEST THAT A SHORTWAVE TROUGH WILL BE
MOVING ACROSS THE REGION IN THE GENERALLY ZONAL FLOW.

THE AIR MASS IS NOT EXPECTED TO CHANGE VERY MARKEDLY...LEADING TO
SIMILAR MAX AND MIN TEMPERATURES THROUGH THE PERIOD. THE MOIST AND
UNSTABLE CONDITIONS WILL ALSO LEAD TO CONTINUED CHANCES FOR
(GENERALLY DIURNAL) SHOWERS AND THUNDERSTORMS. THOUGH LOW OVER THE
WEEKEND (WITH THE ECMWF SUGGESTING DRY CONDITIONS)...THESE CHANCES
ARE EXPECTED TO INCREASE GOING INTO THE NEW WEEK...AS THE PATTERN
SHIFTS JUST ENOUGH THAT DISTURBANCES IN THE FLATTENING MID-LEVEL
FLOW WILL BE CAPABLE OF MOVING THROUGH THE AREA. THOUGH THE 12Z RUNS
DO SHOW SUCH A DISTURBANCE FOR WEDNESDAY IN THE GENERAL AREA...THIS
FEATURE IS NOT YET BEING MODELED CONSISTENTLY. HOWEVER...IT CAN BE
VIEWED AS AN EXAMPLE SCENARIO FOR THE POTENTIAL OF ORGANIZED
CONVECTION AT SOME POINT LATE IN THE FORECAST PERIOD.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CONVECTION IS BEGINNING TO FIRE AGAIN AS THE CONVECTIVE
TEMPERATURE IS REACHED. BEST COVERAGE WILL BE AROUND THE SLOW
MOVING SFC BOUNDARY IN SRN OHIO. SCT TSTM WILL AFFECT THE SRN/WRN
TAFS THROUGH THE AFTN HOURS.

ACTIVITY BEGINS TO SETTLE DOWN AROUND 00Z...BUT THERE COULD BE
LINGERING CONVECTION OVERNIGHT. MOISTURE LOW LEVELS AND LIGHT
WINDS WILL ALLOW FOR MAINLY MVFR FOG DEVELOPMENT LATER TONIGHT.

SFC LOW WILL PUSH EAST INTO THE REGION ON FRIDAY...MOVING THE FRONT
BACK NE. ADDITIONAL THUNDERSTORMS WILL DEVELOP ON THE DAY FRIDAY.

OUTLOOK...THUNDERSTORMS LIKELY FRIDAY AFTERNOON AND AGAIN ON TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, Jun 19, 3:11 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
311 PM EDT THU JUN 19 2014

INZ050-058-059-066-OHZ060>062-070>072-077>080-201915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
311 PM EDT THU JUN 19 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE
OF PRODUCING HEAVY RAIN AND FLASH FLOODING. A FEW STORMS MAY ALSO
PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE
STORMS DEVELOPING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE
REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE
WEATHER MAY ALSO BE NEEDED ON FRIDAY.

INZ073>075-080-KYZ089>100-OHZ063-073-081-082-088-201915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-ROSS-ADAMS-PIKE-SCIOTO-
311 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE
OF PRODUCING HEAVY RAIN. A FEW STORMS MAY ALSO PRODUCE STRONG WIND
GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE
REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE
WEATHER MAY ALSO BE NEEDED ON FRIDAY.

OHZ026-034-035-042>046-051>056-064-065-074-201915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
311 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE
REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED ON FRIDAY.

HATZOS

In the hours before

Local storm report, Jun 19, 10:06 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       PIQUA                   40.15N 84.25W
06/19/2014  M3.40 INCH       MIAMI              OH   CO-OP OBSERVER

            24 HOUR TOTAL FROM MIAMI CONSERVANCY DISTRICT OBSERVER

0800 AM     HEAVY RAIN       LOCKINGTON              40.21N 84.24W
06/19/2014  M2.90 INCH       SHELBY             OH   CO-OP OBSERVER

            24 HOUR OBSERVED RAINFALL FROM MIAMI CONSERVANCY DISTRICT
            OBSERVER.

&&

JDR
Local storm report, Jun 19, 10:51 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     1 N WAYNESVILLE         39.54N 84.09W
06/19/2014                   WARREN             OH   NWS STORM SURVEY

            SURVEY CONFIRMS MICROBURST WIND DAMAGE TO NUMEROUS TREES
            AND POWER POLES IN THE AREA

&&

BINAU
Local storm report, Jun 19, 12:49 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND DMG     3 SSW ENGLEWOOD         39.82N 84.32W
06/18/2014                   MONTGOMERY         OH   PUBLIC

            ONE TREE DOWN NEAR INTERSECTION OF SHILOH SPRINGS RD AND
            SYCAMORE WOODS BLVD. TIME ESTIMATED FROM RADAR.

0753 PM     TSTM WND DMG     2 SW DOWNTOWN DAYTON    39.74N 84.22W
06/18/2014                   MONTGOMERY         OH   BROADCAST MEDIA

            ONE TREE DOWN AT WEAVER ST AND PAUL LAURENCE DUNBAR ST.
            TIME ESTIMATED FROM RADAR.

0754 PM     TSTM WND DMG     2 SSW DOWNTOWN DAYTON   39.74N 84.21W
06/18/2014                   MONTGOMERY         OH   BROADCAST MEDIA

            TREE FELL ON HOUSE IN 500 BLOCK OF CAMPBELL ST. TIME
            ESTIMATED FROM RADAR.

0755 PM     TSTM WND DMG     6 W BEAVERCREEK         39.72N 84.17W
06/18/2014                   MONTGOMERY         OH   PUBLIC

            ONE TREE DOWN ON HATHAWAY RD. TIME ESTIMATED FROM RADAR.

0224 AM     TSTM WND DMG     ESE WESTERVILLE         40.12N 82.91W
06/19/2014                   FRANKLIN           OH   PUBLIC

            ONE LARGE TREE DOWN NEAR INTERSECTION OF WALNUT ST AND
            APACHE ST. TIME ESTIMATED FROM RADAR.

0248 AM     TSTM WND DMG     1 ENE GAHANNA           40.03N 82.86W
06/19/2014                   FRANKLIN           OH   PUBLIC

            ONE LARGE TREE DOWN ON CLOTTS RD. TIME ESTIMATED FROM
            RADAR.

&&

KURZ
Local storm report, Jun 19, 1:43 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     TSTM WND DMG     DE GRAFF                40.31N 83.91W
06/19/2014                   LOGAN              OH   PUBLIC

            MULTIPLE TREES DOWN...INCLUDING ONE LARGE LIMB ON A
            HOUSE. TIME ESTIMATED FROM RADAR.

&&

KURZ
Special weather statement, Jun 19, 2:10 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT THU JUN 19 2014

INZ050-OHZ042-060-191845-
WAYNE IN-DARKE OH-PREBLE OH-
210 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 245 PM
EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS AND ARCANUM.

ALSO...BETHEL...WHITEWATER...HOLLANSBURG...MIDDLEBORO...NEW HOPE...
OKLAHOMA...WEST MANCHESTER...NEW MADISON...ITHACA AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4001 8501 4001 8483 4005 8481 3999 8452
      3976 8463 3992 8506
Special weather statement, Jun 19, 3:14 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT THU JUN 19 2014

OHZ060-191945-
PREBLE OH-
314 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE COUNTY THROUGH
345 PM EDT...

AT 312 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OKLAHOMA...MOVING EAST AT 5 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON AND LEWISBURG.

ALSO...OKLAHOMA...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
      3974 8479

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren37 min
Jun 18, 8:40 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more35 min
Jun 18, 9:07 PM EDTSpecial Weather StatementILNBrown, Clermont23 min
Jun 18, 9:09 PM EDTSpecial Weather StatementILNAdams, Highland, Pike, Ross, Scioto36 min
Jun 18, 9:28 PM EDTSpecial Weather StatementILNFairfield, Hocking32 min
Jun 18, 9:41 PM EDTSpecial Weather StatementILNPike, Scioto34 min
Jun 18, 10:34 PM EDTSpecial Weather StatementILNDarke26 min
Jun 18, 10:56 PM EDTSpecial Weather StatementILNDarke, Miami34 min
Jun 18, 11:24 PM EDTSpecial Weather StatementILNDarke36 min
Jun 19, 12:07 AM EDTSpecial Weather StatementILNMercer38 min
Jun 19, 12:48 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan, Mercer, Shelby3 hr
Jun 19, 1:31 AM EDTSpecial Weather StatementILNChampaign, Shelby44 min
Jun 19, 1:33 AM EDTSpecial Weather StatementILNFranklin27 min
Jun 19, 1:39 AM EDTSpecial Weather StatementILNDelaware, Union36 min
Jun 19, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby47 min
Jun 19, 1:58 AM EDTSevere Thunderstorm WarningILNDelaware47 min
Jun 19, 1:59 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more6 hr
Jun 19, 2:10 AM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union50 min
Jun 19, 2:26 AM EDTAreal Flood AdvisoryILNFairfield, Licking6 hr
Jun 19, 2:29 AM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Pickaway46 min
Jun 19, 2:38 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking52 min
Jun 19, 3:16 AM EDTSpecial Weather StatementILNFairfield29 min
Jun 19, 5:17 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby5 hr
Jun 19, 5:38 AM EDTSpecial Weather StatementILNDarke37 min
Jun 19, 8:05 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby3 hr
Jun 19, 8:13 AM EDTSpecial Weather StatementILNPreble32 min
Jun 19, 9:45 AM EDTSpecial Weather StatementILNPreble30 min
Jun 19, 10:41 AM EDTAreal Flood AdvisoryILNDarke3 hr
Jun 19, 2:33 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Jun 19, 2:46 PM EDTFlash Flood WarningILNDarke, Preble6 hr
Jun 19, 2:53 PM EDTFlash Flood WatchILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more6 hr
Jun 19, 3:14 PM EDTSpecial Weather StatementILNPreble31 min
Jun 19, 3:27 PM EDTAreal Flood AdvisoryILNMontgomery3 hr
Jun 19, 3:46 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike29 min
Jun 19, 4:06 PM EDTSpecial Weather StatementILNWarren24 min
Jun 19, 4:10 PM EDTSevere Thunderstorm WarningILNHighland35 min
Jun 19, 4:14 PM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 19, 4:18 PM EDTAreal Flood AdvisoryILNHighland4 hr
Jun 19, 4:30 PM EDTSpecial Weather StatementILNClermont30 min
Jun 19, 4:44 PM EDTSpecial Weather StatementILNHighland31 min
Jun 19, 4:57 PM EDTSpecial Weather StatementILNScioto33 min
Jun 19, 5:08 PM EDTSpecial Weather StatementILNButler37 min
Jun 19, 5:13 PM EDTSpecial Weather StatementILNBrown32 min
Jun 19, 5:18 PM EDTAreal Flood AdvisoryILNButler4 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton4 hr
Jun 19, 5:37 PM EDTSpecial Weather StatementILNHamilton23 min
Jun 19, 5:44 PM EDTSpecial Weather StatementILNBrown31 min
Jun 19, 5:57 PM EDTSpecial Weather StatementILNHamilton33 min
Jun 19, 5:59 PM EDTSpecial Weather StatementILNScioto31 min
Jun 19, 6:24 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 19, 6:32 PM EDTAreal Flood AdvisoryILNHamilton73 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.